I had tachycardia on 25 th Nov2015. My heart beating 230 that time and given current shock . After that they have taken Angio and all other related tests. They did not find problem. All tests are normal. Now I'm using Concor1.25mg. Pl tell me reasons for Tachycardia. Is it require any further treatment
Suffering with high BP consistently for over 15 years now. The range is usually 200+ and 95+. With medicines taken twice a day ( telmisartine+ metaprolone) 50/40, it maintains to 175+ and 90+. Without taking medicines there are no symptoms observed now a days, it was only initially observed 15 years back when problem started. Have consulted many doctors , they seem helpless now as this is the best medicine they seem to have, which is also not very effective. Thus taking medicines have now become more of a occasional activity and not regular, since they don't seem to be effective. Can anything be done about it or leave it to situation, and wait for the consequence .... which is very scary.
My father is a heart patient having heart stents.
He has a tobacco chewing habit.
I want him to quit that habit by using
nicotine chewing gums
Are nicotine gums suitable for him. I hope they have no side effects on heart patients like palpitations and some other serious problem.
Hoping to hear from you doctor.
LVEF is 40% in 2D however post CT angiogram doctor told coronaries are normal with slow blood flow to heart and advised normal medical management. How to improve the blood pumping now to heart
I am a 30-year-old male, 73 Kgs, 173 cm, smoker.
I have been checking my heart rate over the past few weeks and it is constantly between 95 to 105. I have checked with 3-4 devices at different intervals during different days and my heart rate just would not go below 95.
I had a blood test recently and my HSCRP, Cholesterol and all cardiac tests are within the normal range.
I have started working out recently and am trying to cut down on cigarettes. Currently I smoke on an average of 8 cigs a day.
Seeing the heart rate constantly on the rise is making me nervous, and I would like someone to help me reverse this condition.